# SDR SWIA200414321

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 18,566 hours, 25,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN TO LOWER RIGHT OF F/A SEAT BROKEN.  REPLACED LIGHT RECEPTACLE FOR EMERGENCY LIGHT AT F/A SEAT.  OPERATIONAL CHECK GOOD.
